# SDR MASA2020110710620

- Difficulty date: November 7, 2020
- Submitted: November 7, 2020
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 24,708 hours, 21,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT SIGN 12D/F ONE BULB INOPERABLE, RELAMPED.
